# SDR UALA2011103105881

- Difficulty date: October 31, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 43,743 hours, 5,410 cycles
- Engine: Pwa PW40903
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Relay
- Part number: JD4L018
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUEL TANK ONE REFUEL VALVE WILL NOT OPEN.  CHECKED CENTER FUEL TANK LT REFUEL VALVE FAIL CLOSED.  FOUND 16 VOLTS AT CONNECT OR DV28305 FOR LT CENTER TANK REFUEL VALVE.  SUGGEST REPLACING LT CENTER TANK REFUEL RELAY K28316 ITEM 70 PCN (562-4147) BEHIND P310 PANEL.  REPLACED RELAY K28316.  FUEL VALVE OPENED NORMALLY WHEN FUELED.
